# SDR AALA202204258713

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737
- Aircraft serial: 44488
- Aircraft time: 1,125 hours, 443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT TEST LED LIGHT ILLUMINATES RED. REPLACED BATTERY AND TESTED PER AMM 25-64-00.
